# SDR RAIA201401280001

- Difficulty date: January 28, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 32,723 hours, 29,210 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Airstair
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MAIN PASSENGER DOOR AIRSTAIRS WOULDN'T DEPLOY AUTOMATICALLY WHEN DOOR OPENED.  MAINTENANCE INSPECTED AND LUBRICATED THE STAIRS, OPS CHECK GOOD.
